# SDR WTAA950328

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Bag JETSTM3101
- Aircraft serial: 793
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 89737526
- Condition: Out Of Adjust
- Location: Left Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LAX - LEFT ENGINE FAILED TO DEVELOP REQUIRED TAKEOFF POWER.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED LEFT ENGINE FUEL CONTROL UNIT RIGGING.  ENGINE GROUND RUN NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
